PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 2 | 311-313
Tytuł artykułu

A characterization of completely bounded multipliers of Fourier algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
63
Numer
2
Strony
311-313
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-09-30
Twórcy
  • Institut de Mathématiques, Université de Neuchâtel, Chantemerle 20, 2000 Neuchâtel, Switzerland
Bibliografia
  • [BF] M. Bożejko and G. Fendler, Herz-Schur multipliers and completely bounded multipliers of the Fourier algebra of a locally compact group, Boll. Un. Mat. Ital. (6) 3-A (1984), 297-302.
  • [dCH] J. de Cannière and U. Haagerup, Multipliers of the Fourier algebra of some simple Lie groups and their discrete subgroups, Amer. J. Math. 107 (1984), 455- 500.
  • [CH] M. Cowling and U. Haagerup, Completely bounded multipliers of the Fourier algebra of a simple Lie group of real rank one, Invent. Math. 96 (1989), 507-549.
  • J. Dixmier, C*-Algebras, North-Holland, Amsterdam 1982.
  • [Gi] J. E. Gilbert, $L^p$-convolution operators and tensor products of Banach spaces I, II, III, preprints.
  • [Pau] V. I. Paulsen, Completely Bounded Maps and Dilations, Longman Scientific & Technical, Harlow 1986.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i2p311bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.